excessive yawning, and fatigue.
Does the yawning and feeling extremely tired ever go away???
I am extremely tired and yawning uncontrollably. I am on the 20mg Paxil?
- 3 Aug 2017 by Bdonohoe92
- 30 August 2018
- paxil, depression, post traumatic stress disorder, anxiety, obsessive compulsive disorder, postmenopausal symptoms, social anxiety disorder, postpartum depression, fatigue, anxiety and stress
Try to give it time. Sometimes it can take 2-6 weeks for side effects to lessen and or go away. If the the side effects are intolerable best to talk to your doctor.
Hope you start to feel better soon.
Bdonohoe; Yes AND Janie gave you a great answer. It is common to take at least 1 to 2 weeks for the worse of the side effects to go away, then 6 to 8 weeks to reach the blood level so you should be just fine give it time nothing they use works right away. But many like this one with fewer side effects Hope you get to feeling better very soon.
That was a permanent side affect for me. Apparently my lungs were too relaxed and I probably wasn't breathing in as much air per breath. It was too annoying to remember to breathe deeper all day.
HI! It seems to vary for some. It was an every day thing for me, excessive yawning and totally tired out, no motivation or interest. I eventually quit it and went on Abilify, only. It's been a good one, motivation and energy back to my normal. Just at 2 mg, but was just upped to 4 to help the GAD and MDD more. Good luck and give it time, hopefully it'll work after a few weeks like it has for many others!
It takes a while but you will start to feel more awake in time. The medication slows everything down to keep you calm thats why you feel tired. You will adjust.
I've been on paxil for years. It's never made me tired before. I take other drugs that are sedatives for seizures that make me get tired. But the paxil alone doesn't give the problem. Are you taking any other drugs that could be doing this?
That's going to happen when you first start..my son is on paxil 20 mg n he yawned uncontrollably for the first month or so... it will go away..
Keep with the prescription like everyone is saying, but try to make notes on a calendar to track this symptom and what's happening at the time of onset. For me... and we all are different, found the symptom came from anxiety. Even though i was calm, I noticed during more stressful situations, I yawned more to the point of my jaw starting to hurt. I couldn't seem to get enough air. I had to practice calming myself down for the yawning to subside and/or go away.
Just another thought. Tracking is always a good thing to help you recall info and help you and your doctor find the right meds and regamine for you!
I've been taking Paxil for at least 2 years now. The "tired" and "lazy" symptoms have yet to subside. I've gotten to the point where after I started taking the drug I had to take a nap in my car during lunch in order to finish out the rest of the day. I'm able to get up in the morning, but I hit the snooze button several times.
Lazy... I find myself constantly battling laziness and lack of concern. I just don't care anymore. Very hard to get motivated, but once I am going on a household project I am typically able to finish.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2016 • 6 answers
Updated 7 Aug 2017 • 13 answers
Updated 6 Dec 2011 • 3 answers
Updated 23 Jul 2016 • 4 answers
Updated 2 Nov 2018 • 1 answer